# SDR RRXA991322

- Difficulty date: April 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8091U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45995
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 485 & 710
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, LEFT WING, O/B L/E O/B SECTION UPPER SURFACE 17 FWD OF FRONT SPAR BETWEEN STA XFS 710 AND STA XW 485.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  LIMITATIONS EXCEEDED SRM LIMITATIONS, FAA APPROVED TENNESSEE TECHNICAL SERVICES DER ENGINEERING SKETCH NR 99-57-03251 APPROVES ADDITIONAL LIMITATIONS THAT EXCEEDED SRM LIMITS.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
